Énergies relaxées pour applications harmoniques
Séminaire Équations aux dérivées partielles (Polytechnique) (1989-1990), Talk no. 15, 9 p.
@article{SEDP_1989-1990____A17_0,
     author = {B\'ethuel, Fabrice},
     title = {\'Energies relax\'ees pour applications harmoniques},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1989-1990},
     note = {talk:15},
     zbl = {0722.35031},
     mrnumber = {1073190},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1989-1990____A17_0}
}
Bethuel, F. Énergies relaxées pour applications harmoniques. Séminaire Équations aux dérivées partielles (Polytechnique) (1989-1990), Talk no. 15, 9 p. http://www.numdam.org/item/SEDP_1989-1990____A17_0/

[B] F. Bethuel: A characterization of maps in H1(B3, S2) which can be approximated by smooth maps, AIHP analyse non linéaire à paraître. | Numdam | Zbl 0708.58004

[BB] F. Bethuel et H. Brezis, Regularity of minimizers of relaxed problems for harmonic maps. | Zbl 0797.49034

[BBC] F. Bethuel, H. Brezis, et J.M. Coron: Relaxed energies for harmonic maps, à paraître dans "Actes du congrès problèmes variationnels Paris 13-18 Juin 1988" Birkhauser Ed. | MR 1205144 | Zbl 0793.58011

[BCL] H. Brezis, J.M. Coron, E.H. Lieb: Harmonic maps with defects Comm. Math. Phys. 107 (1986) p.649-705. | MR 868739 | Zbl 0608.58016

[BZ] F. Bethuel et X. Zheng: "Density of smooth functions between two manifolds in Sobolev spaces", J. Funct Anal. 80 (1988) p. 60-75. | MR 960223 | Zbl 0657.46027

[G] M. Giaquinta, Multiple integrals in the calculus of variations and nonlinear elliptic systems, Princeton Univ. Press (1983). | MR 717034 | Zbl 0516.49003

[GMS] M. Giaquinta, G. Modica et J. Souček: The Dirichlet Energy of mappings with value into the sphere. Manuscripta Math. | MR 1019705 | Zbl 0678.49006

[JM] J. Jost et M. Meier: "Boundary regularity for minima of certain quadratic functionals" Math Ann 262 (1983) 549-561. | MR 696525 | Zbl 0488.49004

[HKL] R. Hardt, D. Kinderlehrer et F.H. Lin: Stable defects of minimizers of constrainded variational principles Ann. IHP Analyse non linéaire (1988). | Numdam | MR 963102 | Zbl 0657.49018

[HL1] R. Hardt et F.H. Lin: Mappings minimizing the LP norm of the gradient. Comm. pure Appl. Math 40 (1987) p.556-588. | MR 896767 | Zbl 0646.49007

[HL2] R. Hardt et F.H. Lin: A remark on H1 mappings Manuscripta Math 56 (1986) p1-10. | MR 846982 | Zbl 0618.58015

[M] L. Mou: Harmonie maps with prescribed finite singularities, à paraître. | Zbl 0686.58010

[P] C.C. Poon: Some new harmonic maps from B3 to S2, prépublication. | Zbl 0738.58019

[SU1] R. Schoen et K. Uhlenbeck: A regularity theorie for harmonic maps J. Diff. Geom. 17 (1982) P.307-335. | MR 664498 | Zbl 0521.58021

[SU2] R. Schoen et K. Uhlenbeck: Boundary regularity and the Dirichlet problem for harmonic maps J. Diff. Geom. 18 (1983) 253-268. | MR 710054 | Zbl 0547.58020